MathSciNet Relay Station
MathSciNet bibliographic data
MR2054016 (2005b:37094) 37F20 (37B45 37F10 37F45 37F50)
Kiwi, Jan $\Bbb R$eal laminations and the topological dynamics of complex polynomials. Adv. Math. 184 (2004), no. 2, 207–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement